# SDR SWAA2025091012318

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 24,443 hours, 12,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT AFT FA STATION WILL NOT TEST.   RESECURED AFT FA FLASHLIGHTS. ALL FLASHLIGHTS NOW TEST NORMAL REF: AMM 25-64-00.
